Alert archive / New York / Areal Flood Warnings in 2021

Areal Flood Warning 17, NWS Buffalo, NY

October 26, 2021Cayuga County, Ontario County, Wayne County, New York

NWS Buffalo, NY issued this areal flood warning at Oct 26, 2021, 5:05 PM EDT for Cayuga County, Ontario County, Wayne County, New York. It was in force for 15 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 26, 2021, 5:05 PM EDT (21:05 UTC)
Expired
Oct 27, 2021, 8:00 AM EDT
In force
15 hr
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Flood severity
None

Counties Cayuga County, NY, Ontario County, NY, Wayne County, NY

The radar

The Buffalo radar (KBUF), 123 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 26, 5:10 PM EDTFLOOD5 E Phelps, NYRAILROAD UNDERPASS FLOODED ON ROUTE 96 JUST EAST OF ROUTE 14. ROUTE 96 CLOSED IN BOTH DIRECTIONS.
Oct 26, 6:45 PM EDTFLOODGeneva, NYNUMEROUS REPORTS OF FLOODED BASEMENTS AND SOME ROADS IN THE CITY OF GENEVA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.1 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2021-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2021-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
446 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

586 
WGUS41 KBUF 262105
FLWBUF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Buffalo NY
505 PM EDT Tue Oct 26 2021

NYC011-069-117-270300-
/O.NEW.KBUF.FA.W.0017.211026T2105Z-211027T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cayuga NY-Ontario NY-Wayne NY-
505 PM EDT Tue Oct 26 2021

The National Weather Service in Buffalo has issued a

* Flood Warning for...
  Cayuga County in central New York...
  Ontario County in western New York...
  Wayne County in western New York...

* Until 1100 PM EDT.

* At 505 PM EDT, Doppler radar indicated heavy rain. Flooding is 
  ongoing or expected to begin shortly in the warned area. Between 1 
  and 2 inches of rain have fallen.

* Flooding of low lying and poor drainage areas is expected this 
  evening. Flooding was recently reported at a railroad underpass on 
  NY Route 96 just east of Route 14.

* Some locations that will experience flooding include...
  Geneva, Canandaigua, Ontario, Newark, Williamson, Marion, Lyons, 
  Palmyra, Victor, Bristol, Clifton Springs, Clyde, Phelps, Sodus, 
  Weedsport, Bloomfield, Naples, Cato, and Honeoye.

Additional rainfall amounts of 0.5 to 1 inch are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 4270 7749 4275 7753 4285 7753 4302 7737
      4328 7737 4330 7723 4326 7648 4303 7649
      4301 7696 4276 7697 4276 7731 4267 7737
      4258 7737 4258 7749

$$

Hitchcock
5 follow-up statements
043 
WGUS81 KBUF 270025
FLSBUF

Flood Statement
National Weather Service Buffalo NY
825 PM EDT Tue Oct 26 2021

NYC011-069-117-270300-
/O.CON.KBUF.FA.W.0017.000000T0000Z-211027T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cayuga NY-Ontario NY-Wayne NY-
825 PM EDT Tue Oct 26 2021

...FLOOD WARNING REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING FOR 
CAYUGA, ONTARIO AND WAYNE COUNTIES...

At 825 PM EDT, Doppler radar indicated an area of moderate to heavy 
rainfall across the warned area. Between 1.5 and 2 inches of rain 
have fallen. Flooding of low lying and poor drainage areas will 
continue this evening.

Some locations that will experience flooding include...
  Geneva, Canandaigua, Ontario, Newark, Williamson, Marion, Lyons, 
  Palmyra, Victor, Bristol, Clifton Springs, Clyde, Phelps, Sodus, 
  Weedsport, Bloomfield, Naples, Cato, and Honeoye.

Additional rainfall amounts of 0.25 to 0.5 inches are possible in 
the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 4270 7749 4275 7753 4285 7753 4302 7737
      4328 7737 4330 7723 4326 7648 4303 7649
      4301 7696 4276 7697 4276 7731 4267 7737
      4258 7737 4258 7749

$$

Hitchcock
301 
WGUS81 KBUF 270241
FLSBUF

Flood Statement
National Weather Service Buffalo NY
1041 PM EDT Tue Oct 26 2021

NYC011-117-270251-
/O.CAN.KBUF.FA.W.0017.000000T0000Z-211027T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cayuga NY-Wayne NY-
1041 PM EDT Tue Oct 26 2021

...FLOOD WARNING IS CANCELLED FOR CAYUGA AND WAYNE COUNTIES...

Heavy rain from earlier today has tapered off. Local officials 
report most of the flooding from earlier this evening has improved. 
Please continue to heed remaining road closures.

LAT...LON 4270 7749 4275 7753 4285 7753 4302 7737
      4303 7737 4304 7713 4301 7713 4301 7696
      4287 7697 4286 7698 4276 7697 4276 7731
      4267 7737 4258 7737 4258 7749

$$

NYC069-270300-
/O.CON.KBUF.FA.W.0017.000000T0000Z-211027T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ontario NY-
1041 PM EDT Tue Oct 26 2021

...FLOOD WARNING REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING FOR 
ONTARIO COUNTY...

At 1041 PM EDT, Doppler radar indicated heavy rain is tapering off 
to light rain. Between 1.5 and 2.5 inches of rain have fallen. 
Excessive runoff from heavy rain earlier today will continue to 
result in flooding of low lying and poor drainage areas, especially 
in eastern Ontario County. Local officials report flooding ongoing 
in Geneva.

Some locations that will experience flooding include...
  Geneva, Canandaigua, Victor, Bristol, Clifton Springs, Phelps, 
  Bloomfield, Naples, Honeoye, Farmington, Gorham, East Bloomfield, 
  Manchester, Shortsville, Cottage City, Cheshire, Holcomb, and 
  Seneca Castle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 4270 7749 4275 7753 4285 7753 4302 7737
      4303 7737 4304 7713 4301 7713 4301 7696
      4287 7697 4286 7698 4276 7697 4276 7731
      4267 7737 4258 7737 4258 7749

$$

Hitchcock
958 
WGUS41 KBUF 270243
FLWBUF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Buffalo NY
1043 PM EDT Tue Oct 26 2021

NYC069-270600-
/O.EXT.KBUF.FA.W.0017.000000T0000Z-211027T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ontario NY-
1043 PM EDT Tue Oct 26 2021

The National Weather Service in Buffalo has extended the

* Flood Warning for...
  Ontario County in western New York...

* Until 200 AM EDT.

* At 1043 PM EDT, Doppler radar indicated heavy rain is tapering off 
  to light rain. Between 1.5 and 2.5 inches of rain have fallen. 
  Excessive runoff from heavy rain earlier today will continue to 
  result in flooding of low lying and poor drainage areas, 
  especially in eastern Ontario County. Local officials report 
  flooding of basements and some roads ongoing in Geneva.

* Some locations that will experience flooding include...
  Geneva, Canandaigua, Victor, Bristol, Clifton Springs, Phelps, 
  Bloomfield, Naples, Honeoye, Farmington, Gorham, East Bloomfield, 
  Manchester, Shortsville, Cottage City, Cheshire, Holcomb, and 
  Seneca Castle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 4270 7749 4275 7753 4285 7753 4302 7737
      4303 7737 4304 7713 4301 7713 4301 7696
      4287 7697 4286 7698 4276 7697 4276 7731
      4267 7737 4258 7737 4258 7749

$$

Hitchcock
777 
WGUS41 KBUF 270545
FLWBUF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Buffalo NY
145 AM EDT Wed Oct 27 2021

NYC069-271200-
/O.EXT.KBUF.FA.W.0017.000000T0000Z-211027T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ontario NY-
145 AM EDT Wed Oct 27 2021

The National Weather Service in Buffalo has extended the

* Flood Warning for...
  Ontario County in western New York...

* Until 800 AM EDT Wednesday.

* At 145 AM EDT, While the heavy rain from last evening has tapered 
  off to some light rain and drizzle, residual flooding from 1.5 to 
  2.5 inches of rain is ongoing. This includes some flooded 
  basements and one county road that remains closed. Conditions 
  should continue to gradually improvement as we push through the 
  remainder of the overnight into Wednesday.

* Some locations that will experience flooding include...
  Geneva, Canandaigua, Victor, Bristol, Clifton Springs, Phelps, 
  Bloomfield, Naples, Honeoye, Farmington, Gorham, East Bloomfield, 
  Manchester, Shortsville, Cottage City, Cheshire, Holcomb, Seneca 
  Castle, Bristol Mountain and Willow Creek Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 4270 7749 4275 7753 4285 7753 4302 7737
      4303 7737 4304 7713 4301 7713 4301 7696
      4287 7697 4286 7698 4276 7697 4276 7731
      4267 7737 4258 7737 4258 7749

$$

RSH
379 
WGUS81 KBUF 271154
FLSBUF

Flood Statement
National Weather Service Buffalo NY
754 AM EDT Wed Oct 27 2021

NYC069-271204-
/O.EXP.KBUF.FA.W.0017.000000T0000Z-211027T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ontario NY-
754 AM EDT Wed Oct 27 2021

...FLOOD WARNING WILL EXPIRE AT 8 AM EDT THIS MORNING FOR ONTARIO 
COUNTY...

Flood waters across Ontario county continue to recede and the heavy 
rain has ended. Though, widespread flooding is no longer expected to 
pose a threat there could still be minor flooding near the Honeoye 
Creek over far western Ontario county as a flood warning is in 
effect for the Honeoye Creek through this afternoon. Please continue 
to heed remaining road closures.

LAT...LON 4270 7749 4275 7753 4285 7753 4302 7737
      4303 7737 4304 7713 4301 7713 4301 7696
      4287 7697 4286 7698 4276 7697 4276 7731
      4267 7737 4258 7737 4258 7749

$$

JLA

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this areal flood warning went out at Oct 26, 4:08 PM EDT, 57 minutes earlier.

Area forecast discussion, Oct 26, 4:08 PM EDT, 57 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
408 PM EDT Tue Oct 26 2021

.SYNOPSIS...
A Nor'easter will strengthen as it moves from the mid-
Atlantic coast to just east of Cape Cod, with a widespread and
soaking rain across our area today. High pressure ridges southward
from Canada and bring a return to dry weather for Wednesday and
Thursday, before a closed low brings rain back to the region Friday.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
...A SOAKING RAINFALL EXPECTED TODAY...

Given the extensive cloud cover and widespread rain, temperatures
have been slow to warm today. Lowered high temperatures by a
few degrees with many areas holding nearly steady for the
duration of the afternoon. Regional radars show a band of
moderate to heavy rain still on target to rotate westward into
the area this afternoon bringing additional rainfall up to an
inch along and east of a line from Rochester to Bristol.

Precipitation is driven by an upper level closed low moving
across the eastern Great Lakes that will continue to phase with
a strengthening Nor'easter off the mid- Atlantic coast today. Sharp
convergence along an inverted trough to the northwest of the
deepening low along with resurgence of deeper moisture will
allow steady rain to persist well into this evening. Periods of
heavy rainfall will be possible southeast of Lake Ontario from
Rochester to Syracuse. Total rainfall amounts through tonight
from 1-2 inches are possible southeast of Lake Ontario with a
half inch to an inch elsewhere.

A much cooler day expected over the Southern Tier as temperatures
only climb into the upper 40s to near 50, with low to mid 50s
elsewhere.

For tonight, the deep surface low will be found off the coast of
Long Island. Moisture wrapping around this storm system, with added
lift over the upper level low over our region will continue light
rain tapering off to showers through the night. Most likely will be
across the Genesee Valley and Finger Lakes region where the axis of
deeper moisture in the lower atmosphere lies. This axis will weaken
as it rotates westward, with showers ending late tomorrow night in
the vicinity of the southern Genesee Valley and inland Southern
Tier. Overnight lows will settle in the mid 40s, with some upper 30s
east of Lake Ontario.

During Wednesday a lingering moist cyclonic upslope flow across our
region will gradually give way to increasing low-level ridging and
drying. As a result...fairly widespread low clouds south of Lake
Ontario (and some spotty leftover showers across the higher terrain
of the Southern Tier and interior Finger Lakes) to start the day
will slowly give way to increasing amounts of sunshine from north to
south...with this improving trend slowed down notably from
continuity given the general northerly upslope flow. Further north
across the North Country where the drier air will arrive first...
expect a partly to mostly sunny day. Temperature-wise expect highs
to be mostly in the mid to upper 50s...though the highest terrain
will likely struggle to get out of the lower 50s.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
An amplified upper level ridge will move across the Great Lakes
region Wednesday night. Dry weather expected with temperatures
falling to the mid to upper 30s. Locations east of Lake Ontario
could see colder temperatures as a surface ridge axis is nearby.
Calm and clear conditions may result in temperatures falling to
freezing or below.

A closed low over Missouri Thursday morning will slowly move
southeast to the lower Tennessee Valley by Friday morning. Meanwhile,
a large area of low pressure will be meandering in this region. A
southeast wind will increase across western and north central NY
Thursday and Thursday night. Warm temperatures Thursday with highs
in the upper 50s to low 60s. A strong shortwave trough, aligned with
strong moisture advection across the Appalachians will approach the
eastern Great Lakes Thursday night. Warmer Thursday night with lows
in the mid 40s. Clouds will increase from south to north Thursday
night and rain will move into western NY Friday. Rain will spread
north into the North Country later Friday into Friday night.
Rainfall amounts of greater than a half inch are expected across the
region. Highs in the 50s Friday with lows in the low to mid 40s
Friday night.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
A closed mid level low will start this period over the Ohio Valley,
opening by Sunday as it advances northeastward. A surface low
reflected at the surface will slide across our region Saturday
Night, and then enter northern New England through the day Sunday.
Widespread rain associated with this mid level low will continue
Saturday and Saturday Night before transitioning to lake effect
Sunday as a colder airmass (850 hPa temperatures falling to at least
+3C) wraps in behind the exiting low.

On a general westerly flow, rain showers to the east/southeast of
the Lakes Sunday as the cold air aloft deepens and then Sunday Night
activity will weaken as lake induced equilibrium levels fall. Lake
effect shower activity may hold on deep into Sunday Night east of
Lake Ontario as a weak secondary trough pushes through.

Surface high pressure will likely grant a dry day Monday across the
region before an inverted surface trough noses northward into our
region Tuesday, bringing a return to rain shower activity.

Temperatures around normal to start this period will become below
normal for the first couple of days of November.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
Generally IFR conditions across the TAF sites this afternoon,
associated with low ceilings, with the exception at JHW where LIFR
ceilings exist. Ceilings should continue to lower through this
evening and overnight into the low-end IFR range (~500 feet), with
JHW continuing to stay LIFR into the morning hours. A period of
lower vsbys and/or fog may need to be monitored at JHW tonight.
Otherwise, light to moderate VFR and MVFR rain should continue
across the TAF sites through this evening, with heavier, IFR vsby
bursts possible at ROC. By late tomorrow morning into the early
afternoon, ceilings should begin to quickly lift into MVFR and
perhaps VFR from northeast to southwest across the area.

Winds are generally northerly across the TAF sites this afternoon,
10 to 15 knots with gusts around 20 knots. Winds will weaken
tonight to less than 10 knots and remain northerly.

Outlook...

Wednesday...Becoming mainly VFR.
Thursday...Mainly VFR.
Friday...MVFR with rain showers developing.
Saturday...IFR/MVFR with rain showers.
Sunday...MVFR/VFR, lake effect rain showers east of the Lakes.

&&

.MARINE...
Low pressure over Ohio will continue to weaken while passing to the
south of Lakes Erie and Ontario today. Even so, a tight pressure
gradient will remain over the region, promoting fresh to strong
northerly winds on both lakes today. Winds will be strongest west of
Hamlin Beach to the mouth of the Niagara River with northeasterly
gale gusts to 35 knots into this evening. Northerly winds gradually
diminish late today into tonight, but will remain elevated on Lake
Ontario.

Small craft advisories are in place for much of the waters as
outlined below.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory until 11 PM EDT this evening for LEZ040.
         Small Craft Advisory until 2 PM EDT Wednesday for
         LOZ043-044.
         Small Craft Advisory until 11 PM EDT this evening for
         LOZ030-042.

&&

SYNOPSIS...Apffel/JLA/PP
NEAR TERM...Apffel/PP
SHORT TERM...HSK
LONG TERM...Thomas
AVIATION...PP
MARINE...Apffel/JLA/PP
Hazardous weather outlook, Oct 26, 5:25 AM EDT, 11 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
525 AM EDT Tue Oct 26 2021

NYZ001-002-007-008-010>013-019>021-085-270930-
Niagara-Orleans-Jefferson-Lewis-Northern Erie-Genesee-Wyoming-
Livingston-Chautauqua-Cattaraugus-Allegany-Southern Erie-
525 AM EDT Tue Oct 26 2021

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ003>006-014-270930-
Monroe-Wayne-Northern Cayuga-Oswego-Ontario-
525 AM EDT Tue Oct 26 2021

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

Rain will be heavy at times today with total rainfall amounts
between 1 and 2 inches. This may result in high flows on streams and
creeks and ponding of water in areas with poor drainage.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ040-041-LOZ042>045-062>065-270930-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
525 AM EDT Tue Oct 26 2021

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-LOZ030-SLZ022-024-270930-
Upper Niagara River and Buffalo Harbor-Lower Niagara River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
525 AM EDT Tue Oct 26 2021

This Hazardous Weather Outlook is for portions of Lake Erie, Lake
Ontario and Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 5:31 PM EDTAreal Flood WarningBUFCayuga, Oswego3 hr
Oct 26, 6:05 PM EDTAreal Flood WarningBUFMonroe41 hr
Oct 26, 6:36 PM EDTAreal Flood WarningBUFLivingston, Monroe, Ontario4 hr

Nearby

Areal Flood Warnings in New York, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.